# SDR SWAA2024062702640

- Difficulty date: June 14, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 26,266 hours, 12,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT CORNER THRESHOLD PLATE IS CRACKED<[01] LOCATED; DRILLED AND COUNTERSUNK AFT CARGO AFT NEW CORNER THRESHOLD PLATED PER SRM 51-40-05 AND 51-40-08;[02] INSPECTED WORK ABOVE;[03] INSTALLED NEW AFT CORNER THRESHOLD. AMM 53-11-02.;[04] VERIFIED CA-3. MATTHEW MYERS (TECHNICIAN); 20-JUN-2024 06:18 UTC INSTALLED NEW AFT CORNER THRESHOLD. AMM 53-11-02. C/W;[05] INSTALLED NEW AFT CORNER THRESHOLD. AMM 53-11-02.;[06] VERIFIED CA-3 AND CA-5. MATTHEW MYERS (TECHNICIAN); 20-JUN-2024 06:18 UTC INSTALLED NEW AFT CORNER THRESHOLD. AMM 53-11-02. C/W
